

# *"PEPP-3"*



#### Maryland Enhanced PEPP Course

## **Pediatric Education for Prehospital Professionals**

### "PEPP-3" BLS & ALS Course - Two Day Course

DAY One: insert your course date

#### PRETESTS should be completed online prior to attending the course.

TIME	TOPIC/ Station	FACULTY
7:30 AM	Registration	
8:00 AM	Welcome and Course Orientation;	
	Introduction to PEPP & EMSC	
8:15 AM	Pediatric Assessment	
9:15 AM	Skills Orientation	Video
9:45 AM	BREAK	
10:00 – 11:15 AM	Stations are run concurrently	
	<ul><li>Airway Management (60 mins)</li></ul>	
	Vascular Access IV/IO (25 mins)	
	Spinal Immobilization (25 mins)	
11:15 AM	BREAK	
11:30 AM - 12:30 PM	Skill Stations repeated	
12:30 PM	LUNCH	
1:30 PM	Respiratory Emergencies	
2:15 PM	Children with Special Health Care Needs	
2:45 PM	BREAK	
3:00 PM	Child Maltreatment	
3:30 PM	Concurrent Scenarios: (30 mins)	
	Child & Family Interaction	
	Children with Special Health Care Needs	
4:00 PM	Repeat Concurrent Scenarios	
4:30 PM	Shock	
5:00 PM	End of Day 1	



# "PEPP-3"



#### Maryland Enhanced PEPP Course

### **Pediatric Education for Prehospital Professionals**

#### "PEPP-3" BLS & ALS Course

DAY Two: insert your course date

TIME	TOPIC/ Station	Faculty
7:45 AM	Check In	
8:00 AM	Emergency Delivery & Newborn	
	Resuscitation	
8:45 AM	Trauma	
9:30 AM	BREAK	
9:45 AM	Concurrent Scenarios: (30 mins)	
	<ul><li>Emergency Delivery &amp; Newborn</li></ul>	
	Resuscitation	
	→ Trauma	
10:15 AM	Repeat Concurrent Scenarios	
10:45 AM	Toxicology	
11:15 AM	Children in Disasters	
11:45 AM	LUNCH	
12:45 PM	Medical Emergencies	
1:30 PM	Resuscitation and Dysrhythmias	
2:00 PM	BREAK	
2:15 PM	Concurrent Scenarios: (30 mins)	
	<ul><li>Cardiovascular Emergencies</li></ul>	
	<ul><li>Medical Emergencies</li></ul>	
2:45 PM	Repeat Concurrent Scenarios	
3:15 PM	BREAK	
3:30 PM	Resuscitation Skills Station	
4:30 PM	Written Test	
5:00 PM	Evaluation	
	ADJOURN & Travel Safely	